MathSciNet Relay Station
MathSciNet bibliographic data
MR546098 57N12 (55P55)
Coram, D. S.; Duvall, P. F., Jr. Mappings from $S\sp{3}$ to $S\sp{2}$ whose point inverses have the shape of a circle. General Topology Appl. 10 (1979), no. 3, 239–246.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement